MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-XLG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample is available for evaluation.Manufacturing review of the referenced lot number and respective device history record was conducted on (b)(6) 2021, showing that all units were quality released on (b)(6) 2021 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.Sterile subassembly lot m20l1302 ((b)(4)) was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory on 8dec2020 having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.In lieu of a request for the oem supplier for a dhr review of the ecm material lots, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.It is also noted that per the instructions for use ((b)(4)) provided with the finished cangaroo envelope device, infection is listed as a potential complication associated with this procedure and device usage.
 
Event or Problem Description
Patient had original icd placement in 2016 with icd change-out procedure on (b)(6) 2021.She reportedly went swimming post-surgery and developed some pain, swelling and redness at the site.Antibiotics were prescribed but she delayed taking them for a week.When she presented to the physician, the icd site had an open wound with the device exposed, no redness, some swelling, and yellow drainage.No fever, chills or body aches.Device was explanted along with aziyo envelope.Pocket was irrigated and new icd and aziyo envelope implanted.Patient was discharged home on oral antibiotics.Cutures taken at the time of explant showed "no growth" six days later.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key12520449
Report Number3005619880-2021-00028
Device Sequence Number4584502
Product Code FTM
UDI-Device Identifier00859389005072
UDI-Public00859389005072
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2023
Device Model NumberCMCV-009-XLG
Device Lot NumberM21E1170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient Weight66